Alert archive / Tennessee / River Flood Advisories in 2015
River Flood Advisory 2, NWS Nashville, TN
NWS Nashville, TN issued this river flood advisory at Feb 22, 2015, 4:39 AM CST for Davidson County, Williamson County, Tennessee. It was in force for 27 hr.
The area
The counties it named.
The facts
- Issued
- Feb 22, 2015, 4:39 AM CST (10:39 UTC)
- Expired
- Feb 23, 2015, 7:13 AM CST
- In force
- 27 hr
- Issued by
- NWS Nashville, TN
Counties Davidson County, TN, Williamson County, TN
The radar
The Nashville radar (KOHX), 34 km from the middle of the area, began a volume at 10:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Harpeth River at Bellevue (BELT1). The gauge peaked at 15.41 ft at Feb 22, 2015, 2:00 PM CST.
- Action stage
- 14 ft
- Minor stage
- 20 ft
- Moderate stage
- 24 ft
- Major stage
- 28 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03433500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
091 WGUS84 KOHX 221039 FLSOHX Flood Advisory National Weather Service Nashville TN 439 AM CST SUN FEB 22 2015 ...The National Weather Service in Nashville, Tn has issued a flood advisory for the following rivers in Middle Tennessee... Harpeth River At Bellevue AFFECTING Davidson and Williamson Counties .The Harpeth River at Bellevue affecting Davidson and Williamson Counties is expected to remain above action stage...cresting near 16.0 feet this morning...and falling below action stage later this afternoon. PRECAUTIONARY/PREPAREDNESS ACTIONS... Stay tuned to noaa weather radio or other local media for further information from the National Weather Service. && TNC037-187-222239- /O.NEW.KOHX.FL.Y.0002.150222T1039Z-150223T2234Z/ /BELT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 439 AM CST SUN FEB 22 2015 The National Weather Service in Nashville, Tn has issued a * Flood Advisory for The Harpeth River At Bellevue * At 03AM Sunday the stage was 14.3 feet. * Flood stage is 20.0 feet. * The river will continue to rise to near 15.9 feet by this morning. * At 16.0 feet...Portions of the Harpeth River Greenway may be covered with water and impassable, and the access road and the parking lot to the Harpeth River State Park are completely inundated. * At 14.0 feet...Portions of the Harpeth River Greenway begin to be inundated, and water begins to inundate the parking lot of the Harpeth River State Park at Highway 100. $$ 31
2 follow-up statements
789 WGUS84 KOHX 222230 FLSOHX Flood Advisory National Weather Service Nashville TN 430 PM CST SUN FEB 22 2015 ...The flood advisory continues for the Harpeth River... Harpeth River At Bellevue AFFECTING Davidson and Williamson Counties .Between 2 and 3 inches of rain and sleet and snow fell across the basin over the last 36 hours along with pre-existing snow and ice melt, which has caused a significant rise on the Harpeth River. The Harpeth River at Bellevue is just beginning to crest and should fall below action stage around midnight tonight. Images from social media show the entrance to the Harpeth River Greenway is currently under water. PRECAUTIONARY/PREPAREDNESS ACTIONS... Stay tuned to noaa weather radio or other local media for further information from the National Weather Service. && TNC037-187-231030- /O.CON.KOHX.FL.Y.0002.000000T0000Z-150223T2234Z/ /BELT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 430 PM CST SUN FEB 22 2015 The Flood Advisory continues for The Harpeth River At Bellevue * Until Monday afternoon. * At 04PM Sunday the stage was 15.4 feet. * Flood stage is 20.0 feet. * The river will continue to rise to near 15.5 feet by this evening. * The river will continue to fall to near 11.3 feet by tomorrow morning. * At 16.0 feet...Portions of the Harpeth River Greenway may be covered with water and impassable, and the access road and the parking lot to the Harpeth River State Park are completely inundated. * At 14.0 feet...Portions of the Harpeth River Greenway begin to be inundated, and water begins to inundate the parking lot of the Harpeth River State Park at Highway 100. $$
278 WGUS84 KOHX 231313 FLSOHX Flood Advisory National Weather Service Nashville TN 713 AM CST MON FEB 23 2015 ...The flood advisory is cancelled for the Harpeth River... Harpeth River At Bellevue AFFECTING Davidson and Williamson Counties The Harpeth River at Bellevue has fallen below action stage and will continue to fall. PRECAUTIONARY/PREPAREDNESS ACTIONS... Stay tuned to noaa weather radio or other local media for further information from the National Weather Service. && TNC037-187-231343- /O.CAN.KOHX.FL.Y.0002.000000T0000Z-150223T2234Z/ /BELT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 713 AM CST MON FEB 23 2015 The Flood Advisory is cancelled for The Harpeth River At Bellevue * At 06AM Monday the stage was 9.1 feet. * Flood stage is 20.0 feet. * The river will continue to fall to near 6.0 feet by tomorrow morning. $$
What forecasters said that day
The local office's own words before this river flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this river flood advisory went out at Feb 22, 3:29 AM CST, 1 hour 10 minutes earlier.
Area forecast discussion, Feb 22, 3:29 AM CST, 1 hour 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 329 AM CST SUN FEB 22 2015 .DISCUSSION... .SHORT TERM(TODAY THRU TUES NT)... RAINFALL HAS ENDED ACROSS THE MID STATE BUT LOW LEVEL MOISTURE IS EXPECTED TO CONTINUE. LIFT WILL BE VERY WEAK SO WILL JUST INCLUDE A CHANCE OF DRIZZLE FOR TODAY. AS FOR THE FLOOD WATCH...SOME OF OUR RIVER POINTS AND STREAMS ARE STILL IN QUESTION AND THUS WILL KEEP THE FLOOD WATCH GOING UNTIL AT LEAST 12Z. WE WILL PROBABLY EXTEND THAT AS WE APPROACH 6 AM LATER THIS MORNING. AREAS OF FOG...SOME FREEZING FOG NORTH...WILL BE POSSIBLE INTO EARLY MORNING. OTHERWISE...OVER THE NEXT 48 TO 72 HOURS...SEVERAL GULF SYSTEMS WILL PASS ALONG THE DEEP SOUTH. SOME OF THE MOISTURE COULD GET INTO OUR AREA TONIGHT SO WE WILL INCLUDE LOW CHANCE OF SNOW. CERTAINLY...A VERY MILD NUISANCE COMPARED TO WHAT WE HAVE BEEN THROUGH. FOR TEMPERATURES OVER THE NEXT FEW DAYS...A COLD PATTERN WILL BE WITH US ONCE AGAIN. WITH THE GULF SYSTEMS PASSING WELL TO OUR SOUTH...AN OVERALL NORTHERLY SFC FLOW WILL BE ENFORCED AS CANADIAN HIGH PRESSURE CONTINUES TO EXERT ITS INFLUENCE ACROSS A LARGE SNOW PACK COVERED AREA TO OUR NORTH. .LONG TERM(WED THRU SAT)... 00Z SUN CONSENSUS MODEL RUNS ALL IN ALL ADVERTISING SIMILAR TO THE 00Z SAT CONSENSUS MODEL RUNS WITH THE NEXT CHANCE OF PCPN BEING THIS UPCOMING WEEKEND...AS INCREASED MOISTURE AND AN UPPER LEVEL DISTURBANCE MOVES ACROSS THE MID STATE. TEMPS STILL EXPECTED TO BE BELOW NORMAL WITH A WARM UP TOWARD THE WEEKEND AS UPPER LEVEL FLOW BECOMES MORE SWLY PRONOUNCED...BUT STILL TEMPS EXPECTED A FEW DEGREES BELOW SEASONAL NORMAL VALUES EVEN THEN. THE COLDEST TEMPS ARE EXPECTED ON FRI MORNING...MAINLY IN THE TEENS...AS INFLUENCES OF UPPER MIDWEST/CANADIAN HIGH PRESSURE BASED SYSTEM WORKS INTO MID STATE. BELIEVE THAT THERE MAY BE A SLIGHT CHANCE OF A RAIN/SNOW MIXTURE FRI EVENING...TRANSITIONING TO A SLIGHT CHANCE OF SNOW AFTER MIDNIGHT FRI NIGHT...THEN TRANSITIONING QUICKLY INTO A CHANCE OF RAIN ON SAT. THIS PATTERN OF AN EVENING MIX...TO AFTER MIDNIGHT SNOW...TO RAIN IS EXPECTED SAT NIGHT...SUN...AND EVEN INTO SUN NIGHT. && .PRELIMINARY POINT TEMPS/POPS... NASHVILLE 39 19 29 18 / 10 20 10 10 CLARKSVILLE 36 14 26 14 / 10 20 05 10 CROSSVILLE 40 19 30 17 / 10 30 10 10 COLUMBIA 41 22 32 20 / 10 30 10 10 LAWRENCEBURG 41 24 33 20 / 10 30 20 10 WAVERLY 38 16 28 16 / 10 20 05 10 && .OHX WATCHES/WARNINGS/ADVISORIES... FLOOD WATCH UNTIL NOON CST TODAY FOR TNZ005>011-023>034-056>066- 075-077>080. && 21/31
Hazardous weather outlook, Feb 21, 6:20 PM CST, 10 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 620 PM CST SAT FEB 21 2015 TNZ005>011-023>034-056>066-075-077>080-093>095-230030- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON- HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH- JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON- MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD- COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES- 620 PM CST SAT FEB 21 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TONIGHT. HEAVY RAINS FROM TODAY...PLUS MELTING SNOW AND ICE...ARE CREATING FLOOD PROBLEMS AROUND MIDDLE TENNESSEE. EVEN WITH THE RAIN ENDING...THESE FLOOD PROBLEMS WILL LIKELY PERSIST. A FLOOD WATCH HAS BEEN ISSUED THROUGH SUNDAY MORNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. HEAVY RAIN...ON TOP OF ACCUMULATED ICE AND SNOW THAT WILL MELT AS SUNDAY MORNING PROGRESSES...MAY LEAD TO CONTINUED FLOODING ACROSS THE MID-STATE. .SPOTTER INFORMATION STATEMENT... SPOTTERS AND LOCAL EMERGENCY MANAGEMENT OFFICIALS ARE ENCOURAGED TO REPORT ANY FLOODING PROBLEMS THEY MAY HAVE TO THE NATIONAL WEATHER SERVICE IN NASHVILLE. 27
In the hours before
Special weather statement, Feb 22, 1:15 AM CST, 3 hours 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 115 AM CST SUN FEB 22 2015 TNZ005>011-023>034-056>066-075-077>080-093>095-221700- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON- HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH- JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON- MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD- COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES- INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD... GALLATIN...LAFAYETTE...CELINA...BYRDSTOWN...ERIN...WAVERLY... DICKSON...ASHLAND CITY...NASHVILLE...LEBANON...MOUNT JULIET... HARTSVILLE...CARTHAGE...GAINESBORO...COOKEVILLE...LIVINGSTON... JAMESTOWN...LOBELVILLE...CENTERVILLE...HOHENWALD...FRANKLIN... BRENTWOOD...COLUMBIA...LEWISBURG...MURFREESBORO...WOODBURY... SMITHVILLE...SPARTA...CROSSVILLE...SHELBYVILLE...TULLAHOMA... MANCHESTER...MCMINNVILLE...ALTAMONT...SPENCER...WAYNESBORO... LAWRENCEBURG...PULASKI 115 AM CST SUN FEB 22 2015 ...SLICK ROADS EXPECTED TO DEVELOP AGAIN THIS MORNING... AS TEMPERATURES ARE EXPECTED TO DROP INTO THE UPPER 20S TO LOWER 30S AS THE EARLY MORNING HOURS PROGRESS...WET AND SLUSHY ROADS FROM THE MELTED ICE AND SNOW WILL REFREEZE THIS MORNING...CAUSING SLICK ROADWAYS. MOTORISTS ARE ENCOURAGED TO EXERCISE CAUTION WHEN TRAVELING THROUGH SUNDAY MORNING. IN ADDITION TO THE POTENTIAL FOR BLACK ICE...PATCHY FREEZING FOG MAY ALSO DEVELOP. VISIBILITIES MAY DROP BELOW ONE MILE AT TIMES AND MAY ALSO RESULT IN A THIN GLAZE OF ICE ON ELEVATED AND METAL SURFACES. TEMPERATURES WILL WARM ABOVE FREEZING BY ACROSS THE ENTIRE MID STATE BY NOON ON SUNDAY. 31
The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 21, 6:15 PM CST | Areal Flood Advisory | OHX | Hickman, Lewis, Maury, Perry, Williamson | 10 hr |
| Feb 21, 9:07 PM CST | Areal Flood Advisory | OHX | Cheatham, Davidson, Dickson, Hickman, Houston, Humphreys and 8 more | 6 hr |
| Feb 21, 9:47 PM CST | River Flood Warning | OHX | Cheatham | 24 hr |
| Feb 21, 10:30 PM CST | River Flood Warning | OHX | Hickman | 14 hr |
| Feb 22, 2:55 AM CST | Areal Flood Advisory | OHX | Cheatham, Davidson, Dickson, Hickman, Houston, Humphreys and 10 more | 9 hr |
| Feb 22, 3:41 AM CST | Areal Flood Advisory | OHX | Bedford, Cannon, Clay, Coffee, Cumberland, Davidson and 16 more | 8 hr |
| Feb 22, 3:57 AM CST | Areal Flood Advisory | OHX | Hickman, Lewis, Maury, Perry, Williamson | 8 hr |
| Feb 22, 4:26 AM CST | River Flood Advisory | OHX | Perry | 36 hr |
| Feb 22, 7:04 AM CST | River Flood Advisory | OHX | Montgomery | 31 hr |
| Feb 22, 7:16 AM CST | River Flood Advisory | OHX | Montgomery, Robertson | 12 hr |
| Feb 22, 7:25 AM CST | River Flood Advisory | OHX | Hickman | 51 hr |
| Feb 22, 7:32 AM CST | River Flood Warning | OHX | Perry | 45 hr |
| Feb 22, 7:48 AM CST | River Flood Advisory | OHX | Giles | 23 hr |
Nearby
River Flood Advisories in Tennessee, 2015Every river flood advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.